MathSciNet Relay Station
MathSciNet bibliographic data
MR460320 14B05 (14D05)
Orlik, P.; Randell, R. The monodromy of weighted homogeneous singularities. Invent. Math. 39 (1977), no. 3, 199–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement